Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 948672, 15 pages
http://dx.doi.org/10.1155/2009/948672
Research Article

Weakly Nonlinear Hydrodynamic Stability of the Thin Newtonian Fluid Flowing on a Rotating Circular Disk

Department of Mechanical Engineering, National Cheng Kung University, Tainan 70101, Taiwan

Received 19 December 2008; Accepted 5 March 2009

Academic Editor: Mehrdad Massoudi

Copyright © 2009 Cha'o-Kuang Chen and Ming-Che Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cha'o-Kuang Chen and Ming-Che Lin, “Weakly Nonlinear Hydrodynamic Stability of the Thin Newtonian Fluid Flowing on a Rotating Circular Disk,” Mathematical Problems in Engineering, vol. 2009, Article ID 948672, 15 pages, 2009. https://doi.org/10.1155/2009/948672.